# SDR 95ZZZX1734

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N43797
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780526
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Support
- Part number: 6862101
- Condition: Corroded
- Location: Rear Wing Attach
- Part time: 4,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PIPER SB 977, THE REAR WING ATTACH BRACKETS ON BOTH THE RIGHT AND LEFT WERE FOUND BADLY CORRODED.  WHEN PART WAS REMOVED, MORE RUST WAS FOUND THAT WAS VERY DIFFICULT TO SEE UNTIL PART WAS REMOVED.  SUBMITTER STRONGLY RECOMMENDS SB BE FOLLOWED AND IF ANY CORROSION OR RUST FOUND, THAT PART BE REPLACED OR VERY CLOSELY EXAMINED.
